# SDR USAA950933

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1195573
- Condition: Corroded
- Location: Bs 237
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND LEVEL 2 CORROSION AT STATION 237 LONGERON 29R.  REMOVED CORRODED SECTION AND SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02 FIG 2.  (M)
